# SDR AU990411

- Difficulty date: March 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Tube
- Condition: Disbonded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP SYSTEM TRAILING EDGE WIRING LOOM DAMAGED BY SERRATED EDGES OF THE ALUMINIUM FOIL SCREENING AROUND THE DRAIN HOLES IN THE WING TRAILING EDGE ZIPPER TUBE.
